# SDR SWAA2023101909455

- Difficulty date: October 10, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER MAIN SEAL SCUFF PLATE REQUIRES REPLACEMENT<[01] INSTALLED NEW SCUFFPLATE IAW AMM 53-11-02.;[02] INSTALLED NEW SCUFFPLATE IAW AMM 53-11-02. INSP C/W;[03] INSPECTION C/W INSTALLED NEW SCUFF PLATE IAW AMM 53-11-02. LEAK CHECK GOOD PER STEP 1
